# SDR DALA2021081204641

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 79,793 hours, 15,664 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Faulted
- Location: Mlg Door Delay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 GEAR DISAGREE & MAIN GEAR DOORS REMAINED OPEN AFTER GEAR RETRACTION & REMAINED OPEN AFTER EXTENSION. CORRECTIVE ACTION: REPLACED LOG DOORS TIME DELAY RELAY K10365 OPS CK GOOD. SYSTEM OPERATION IS NORMAL. (LP 7983532)
